# SDR SIMA201008806

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 25,230 hours, 24,073 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 7010133
- Part serial: 87113875
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3385 DURING CRUISE THE CREW REPORTED THE PRIMARY FLIGHT DISPLAY TO BE AMBER AND THE FLIGHT OPERATIONS SYSTEM ALTITUDE HEADING REFERENCE SYSTEM TO BE OFF.  THE CREW COMPLIED WITH THE AIRCRAFT OPERATIONS MANUAL AND RETURNED TO DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 FLUX VALVE IAW AMM 34-21-02.  PERFORMED FUNCTIONAL COMPASS SWING CHECK IAW AMM 34-21-02.  THE CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
